# SDR 03FDEA00353

- Difficulty date: March 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: A5357000800600
- Part serial: AD2055
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. LE PANEL 321AL DELAMINATED
